# SDR USAA061145

- Difficulty date: September 11, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW FLOOR LEVEL AT STA 847 BETWEEN STRINGER 27R AND 28R CORROSION.  FABRICATED REPAIR PARTS AND INSTALLED IAW EA 97993 LEVEL 2 C53-208-01, DEFECT SIZE: 5 INCHES.
